# SDR DALA2021041202120

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 89,628 hours, 40,961 cycles
- Engine: Cfmint CFM565A1
- Engine time: 50,079 hours, 24,919 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Solenoid
- Condition: Failed
- Location: Nr 1 Thermostat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3212 DURING CRUISE FLT AT 340 CABIN ALTITUDE CLIMBED TO A MAX OF 9000 ' AND DELTA P DROPPED TO 6.1 . DECENDED TO FL 260. CABIN REPRESSURIZED TO 3800' AND DELTA P 7.9. APPROX. 1 HOUR LATER CABIN UNCONTROLLED CLIMB AGAIN, DECENDED TO 15,000' AND CABIN ALT STABILIZED. CORRECTIVE ACTION: REPLACED #1 ENG THERMOSTAT 10HA1 SOLENOID AS PER A320 AMM 36-11- 55. REPLACED NBR 1 PRV VALVE PER A320 AMM 36-11. OPS CK GOOD. (7439096)
